# SDR ASOA2014102711493

- Difficulty date: September 16, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,933 hours, 20,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AVDEC INSPECTION,  FOUND CORROSION AT PAX DOOR AT BS 315, LBL 35 ON SILL STRUCTURE.  REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-42-06-001-001-A01, 51-41-02-001-001-A01 AND DWG SH670-31810.
